# SDR CA000928043

- Difficulty date: September 11, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A330-322
- Aircraft time: 17,039 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 71190400010NCOA
- Condition: Ruptured
- Location: Hyd System
- Part time: 18,901 hours, 5,048 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW OBSERVED ECAM MESSAGE BLUE HYDRAULIC SYSTEM LOW QUANTITY. THE CREW DEPRESSURIZED THE HYDRAULIC SYSTEM AS A PRECAUTION. THERE WAS NO LOSS OF HYDRAULIC PRESSURE PRIOR TO CREW ACTION. MAINTENANCE TROUBLE SHOOTING REVEALED THE O RING OF THE SAMPLING VALVE ON THE BLUE HIGH PRESSURE HYDRAULIC SYSTEM MANIFOLD WAS LEAKING. IPC 29-12-03-2 ITEM 130. THE O RING WAS REPLACED AND THE HYDRAULIC SYSTEM REPLENISHED. THE AIRCRAFT RETURNED TO SERVICE.
